# SDR COMA9860133

- Difficulty date: June 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N912CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7011
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Bpsu
- Part number: 855D1007
- Condition: Malfunction
- Location: Lt/Rt Te Flaps
- Part time: 7,875 hours
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAPS FAILED AFTER TAKEOFF.  REPLACED THE LT AND RT FLAP BPSU.
